Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Strictly singular inclusions into L1+L∞

dc.contributor.authorHernández, Francisco L.
dc.contributor.authorSánchez de los Reyes, Víctor Manuel
dc.contributor.authorSemenov, Evgeny M.
dc.date.accessioned2023-06-20T09:46:44Z
dc.date.available2023-06-20T09:46:44Z
dc.date.issued2008-01
dc.descriptionFrancisco L. Hernández and Víctor M. Sánchez were partially supported by the Spanish Ministry of Education, grant MTM2005-00082 and Complutense-Santander grant PR27/05-14045. Evgeny M. Semenov was partially supported by RFBR (Russia), grant 05-01-00629, by Universities of Russia grant 04.01.051 and by a Spanish Ministry of Education grant SAB2002.
dc.description.abstractIt is given a complete characterization of the strict singularity and the disjoint strict singularity of the inclusions E → L1 + L∞ for the class of rearrangement invariant function spaces E on the [0,∞) interval. Their relationship is also analyzed. Suitable criteria are given involving the scale of order continuous weak L p-spaces for 1 < p < ∞.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipSpanish Ministry of Education
dc.description.sponsorshipComplutense-Santander
dc.description.sponsorshipRFBR
dc.description.sponsorshipUniversities of Russia
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/19837
dc.identifier.doi10.1007/s00209-007-0159-7
dc.identifier.issn0025-5874
dc.identifier.officialurlhttp://link.springer.com/article/10.1007%2Fs00209-007-0159-7
dc.identifier.relatedurlhttp://link.springer.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50344
dc.issue.number1
dc.journal.titleMathematische Zeitschrift
dc.language.isoeng
dc.page.final106
dc.page.initial87
dc.publisherSpringer
dc.relation.projectIDMTM2005-00082
dc.relation.projectIDPR27/05-14045
dc.relation.projectID05-01-00629
dc.relation.projectID04.01.051
dc.relation.projectIDSAB2002
dc.rights.accessRightsrestricted access
dc.subject.cdu517.98
dc.subject.keywordRearrangement invariant spaces
dc.subject.keywordStrict singularity
dc.subject.keywordDisjoint strict singularity Weak compactness
dc.subject.ucmAnálisis funcional y teoría de operadores
dc.titleStrictly singular inclusions into L1+L∞
dc.typejournal article
dc.volume.number258
dcterms.referencesAstashkin, S.V.: Disjoint strict singularity of embeddings of symmetric spaces. Math. Notes 65, 3–12 (1999) Bennett,C.,Sharpley,R.:Interpolation of operators.Academic, New York (1988) Bergh,J.,Löfström,J.:Interpolation spaces. An introduction. Springer, Heidelberg (1976) Carothers, N.L., Dilworth, S.J.: Geometry of Lorentz spaces via interpolation. Longhorn Notes, The University of Texas at Austin, Functional Analysis Seminar, pp. 107–133 (1985–86) Cobos,F.,Manzano,A.,Martinez,A.,Matos,P.: On interpolation of strictly singular operators,strictly cosingular operators and related operator ideals. Proc. R. Soc. Edinburgh 130, 971–989 (2000) Dilworth, S.J.: Special Banach lattices and their applications.In:Johnson, W.B.,Lindenstrauss,J.(eds)Handbook of the Geometry of Banach Spaces, vol. 1, pp. 497–532 Elsevier, Amsterdam (2001) Dunford, N., Schwartz, J.: Linear operators I. Interscience (1958) García del Amo, A., Hernández, F.L., Ruiz, C.: Disjointly strictly singular operators and interpolation. Proc. R. Soc. Edinburgh 126, 1011–1026 (1996) García del Amo,A., Hernández, F.L., Sánchez, V.M., Semenov, E.M.:Disjointly strictly-singular inclusions between rearrangements invariant spaces. J. Lond. Math. Soc. 62, 239–252 (2000) Heinrich, S.: Closed operators ideals and interpolation. J. Funct. Anal. 35, 397–411 (1980) Hernández,F.L.,Novikov,S., Semenov, E.M.: Strictly singular embeddings between rearrangement invariant spaces. Positivity 7, 119–124 (2003) Hernández,F.L.,Sánchez,V.M., Semenov, E.M.: Disjoint strict singularity of inclusions between rearrangement invariant spaces. Studia Math. 144, 209–226 (2001) Hernández,F.L.,Sánchez,V.M.,Semenov,E.M.: Strictly singular and strictly co-singular inclusions between symmetric sequence spaces. J. Math. Anal. Appl. 291, 459–476 (2004) Johnson,W.B.,Maurey,B.,Schechtmann,G.,Tzafriri,L.:Symmetric structures in Banach spaces. Mem. Am. Math. Soc. 217 (1979) Kalton,N.J.:Orlicz sequence spaces without local convexity. Math. Proc. Camb. Phil. Soc. 81, 253–277 (1977) Kalton,N. J. : Lattice structures in Banach spaces. Mem. Am. Math. Soc. 93 (1993) Kamińska, A., Mastyło, M.: The Dunford-Pettis property for symmetric spaces. Can. J. Math. 52, 789–803 (2000) Kreĭn,S.G., Petunin, Ju.I., Semenov, E.M.: Interpolation of linear operators. A.M.S. (1982) Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces I. Sequence spaces. Springer, Heidelberg (1977) Lindenstrauss,J., Tzafriri, L.: Classical Banach spaces II. Function spaces. Springer, Heidelberg (1979) Montgomery - Smith, S. J. , Semenov, E. M.: Embeddings of rearrangement invariant spaces that are not strictly singular. Positivity 4, 397–402 (2000) Natanson, I. P. : Theory of functions of a real variable I. Ungar Pub. (1961) Nielsen,N.J.: On the Orlicz function spaces LM(0,∞). Israel J. Math. 20, 237–259 (1975) Novikov, S.Ya.: Singularities of the embedding operator for symmetric function spaces on [0, 1]. Math. Notes 62, 549–563 (1997) Pełczyński,A.: On strictly singular and strictly cosingular operators. Bull. Acad. Polon. Sci. Cl. III 13, 31–36; 37–41 (1965) Raynaud, Y. : Complemented Hilbertian subspaces in rearrangement invariant function spaces. Illinois J. Math. 39, 212–250 (1995) Rodin, V.A., Semenov, E.M.: Rademacher series in symmetric spaces. Anal. Mathematika 1, 207–222 (1975) Rudin, W.: Functional Analysis. McGraw- Hill,Inc., New York (1973) Sánchez, V.M., Semenov, E.M., Hernández, F.L.: Strictly singular embeddings into L1 + L∞. Doklady Math. 71, 388–390 (2005) Semenov, E.M., Sukochev, F.A.: Banach-Saks index. Sbornik Math. 195, 263–285 (2004)
dspace.entity.typePublication

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
SanchezVictorM05.pdf
Size:
296.41 KB
Format:
Adobe Portable Document Format

Collections